Vol. 102, No. 2, 1982

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
p-adic analog of Heine’s hypergeometric q-series

Neal I. Koblitz

Vol. 102 (1982), No. 2, 373–383
Abstract

Generalized complex analytic special functions of various types, depending on a parameter 0 < q < 1, have recently been studied by R. Askey, G. E. Andrews and others [1–3]. The purpose of this paper is to discuss a p-adic analytic construction which is analogous to the classical theory of E. Heine’s [7] q-extension of the hypergeometric function.

Mathematical Subject Classification 2000
Primary: 11S80
Secondary: 33A35, 11Q25
Milestones
Received: 5 June 1980
Published: 1 October 1982
Authors
Neal I. Koblitz